Meyer-Muller no reducible como criptosistema de curvas elípticas (A non-reducible Meyer‑Muller's like elliptic curve cryptosystem)

Santi Martinez (, Joseph Miret (

Universidad de Lleida
This paper appears in: Revista IEEE América Latina

Publication Date: April 2012
Volume: 10,   Issue: 3 
ISSN: 1548-0992

In this paper we present a novel variant of Meyer‑M¨uller's elliptic curve cryptosystem. Unlike Meyer‑ M¨uller's proposal and its Chua-Ling's variant, the one presented here is not reducible to Rabin‑Williams' cryptosystem. This is formally proven under the assumption that computing half points on elliptic curves defined over the ring Z/nZ is hard when the factorization of n is unknown.

Index Terms:
Public key cryptography, Elliptic curve, Reduction.   

Documents that cite this document
This function is not implemented yet.

[PDF Full-Text (288)]